# SDR AALA201907099002

- Difficulty date: July 8, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 69,346 hours, 26,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Part serial: 335
- Condition: Faulty
- Location: Cabin
- Part time: 42,922 hours, 17,546 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS OVER EXIT EMERGENCY LIGHTS REMAINED ON AFTER ALL DOORS CLOSED AND ARMED. REMOVED AND REPLACED EPSU IAW AMM 33-51-38. EMERGENCY LIGHTS OPS TEST NORMAL.
